# SDR DALA2015061103760

- Difficulty date: June 6, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  BS 1520 - 1540, RBL 19 TO 21, CARGO TRACK CORRODED.  REPLACED THE TRACK  IAW SRM B757 51-40-02 AND DWG 146N1018.
